Limit search to available items
Book Cover
E-journal

Uniform Title Computational and mathematical organization theory (Online)
Title Computational & mathematical organization theory
Published [Dordrecht] : Kluwer Academic Publishers
Print began with vol. 1, no. 1 (Oct. 1995)
Online access available from:
SpringerLink    01 Mar. 1997-
View Resource Record  
ProQuest Central (Latest issues unavailable)    01 May 1999 - 20 Apr. 2023
View Resource Record  
Applied Science & Technology Source (Latest issues unavailable)    01 May 2003 - 20 Apr. 2023
View Resource Record  
Springer Online Journal Archives    01 Jan. 1995 - 31 Jan. 1996
View Resource Record  
ProQuest SciTech Collection (Latest issues unavailable)    01 May 1999 - 20 Apr. 2023
View Resource Record  

Copies

Description Online resource
Notes Published: Springer, <2007->
Numbering Some issues combined
Notes Mode of access: World Wide Web
Vol. 2, numbers 3 (1996); title from journal information screen (viewed June 7, 1999)
Vol. 24, issue 4 (Dec. 2018); (SpringerLink website, viewed Jan. 22, 2019)
Subject Social sciences -- Mathematical models -- Periodicals
Social networks -- Mathematical models -- Periodicals
Organizational sociology -- Mathematical models -- Periodicals
Form Electronic journal
LC no. 2007233741
ISSN 1572-9346
1381-298X
Other Titles Computational and mathematical organization theory